# SDR I5EA20110701

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737408
- Aircraft serial: 24804
- Aircraft time: 32,488 hours, 14,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 2086
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON POWER PACK M1133 SLIGHTLY DIMMER THAN OTHER ZONES.
